# SDR YENA2024101701366

- Difficulty date: October 17, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N599JB
- Make and model: Airbus A320-232
- Aircraft serial: 02336
- Aircraft time: 73,869 hours, 26,723 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: PASS CABIN, AFT ZONE AT LH SIDE SILL BEAM AT FR 68 - 6 IN WITH CORROSION; REF. MEX. WO. 1318489, 1327754, 1328846 S.N: 00420 - SILL BEAM AT AFT PAX DOOR L2 WAS REPLACED I.A.W SRM 51-72-11-911-001, REV-150, 01 -AUG-2024.
